# SDR SIMA200219807

- Difficulty date: July 9, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: ALCLAD2024T3
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION MAINTENANCE FOUND LT NACELLE INBOARD FILLET AREA, CHAFED.  BLENDED CHAFED AREA.  PERFORMED NDT INSPECTION AND FOUND NO DEFECTS.  MAINTENANCE FABRICATED AND INSTALLED AN REPAIR DOUBLER REPAIR DONE IAW SRM.
